Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

What are the side effect of finax tablet?

Apr 2013
User rating for this question
Answered by

General Surgeon
Practicing since : 2009
Answered : 5580 Questions
hi.....i am taking finax tab for two months......please tell me what are the side effects of this medicine...?. though i dont feel any side effect...still i am anxiety...
Posted Sat, 27 Apr 2013 in Medicines and Side Effects
Answered by Dr. Ivan R. Rommstein 1 hour later
Hi and welcome to XXXXXXX Thank you for your querry.
You dont have to be anxious at all. Side affects are very uncommon.
In rare cases there can occur some unpleasant side effects because this steroid enymes inhibitor. These side effects include breast enlargement, lumps, pain, or tenderness; testicular pain, impotence, loss of libido (sexual desire) and decreased volume of semen. If you notice any of these you should stop taking it and everything will be fine. But you should continue taking it because as I said side effects are found in less than 1% cases.
The only problem is will this treatment be effective for alopecia.I hope it will as many people experience improvement.
Hope I have answered your query. If you have any further questions I will be happy to help

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor